# SDR 2025FA0000567

- Difficulty date: August 25, 2025
- Submitted: August 25, 2025
- Operation: General aviation
- Aircraft: N41190
- Engine: Rroyce RB211TRENT77
- Engine time: 11,833 hours, 4,535 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Shaft
- Part number: FK21980
- Part serial: PBAN2591
- Condition: Scored
- Location: Compressor
- Part time: 11,833 hours, 4,535 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS SCORES WERE FOUND ON LOCATION DIAMETER 31-2001 OF ESN 41190 LP COMPRESSOR SHAFT ASSEMBLY (P/N: FK21980, S/N: PBAN2591) WHICH EXCEEDED RR EM LIMIT. TV REQUEST TV255724 WAS RAISED TO RR FOR FURTHER INSTRUCTION.   REQUEST OF TV255724 WAS CANCELLED BY RR, AND HENCE THE PART WAS RETIRED (CSN: 4535 SDC)  BEFORE ITS DECLARED LIFE IN TLM (15000 SDC).
